MathSciNet Relay Station
MathSciNet bibliographic data
MR2736339 (2012b:46153) 46L85 (22D25 42C15 46L05)
Luef, Franz Projections in noncommutative tori and Gabor frames. Proc. Amer. Math. Soc. 139 (2011), no. 2, 571–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement